RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
Main page
About this project
Software
Classifications
Links
Terms of Use

Search papers
Search references

RSS
Current issues
Archive issues
What is RSS






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Adv. Math., 2018, Volume 329, Pages 189–216 (Mi admat13)  

This article is cited in 1 scientific paper (total in 1 paper)

Landau–Ginzburg Hodge numbers for mirrors of del Pezzo surfaces

Valery Luntsab, Victor Przyjalkowskicb

a Department of Mathematics, Indiana University, Rawles Hall, 831 East 3rd Street, Bloomington, IN 47405, USA
b National Research University Higher School of Economics, Laboratory of Mirror Symmetry, NRU HSE, 6 Usacheva Street, Moscow, 117312, Russia
c Steklov Mathematical Institute of RAS, 8 Gubkina street, Moscow 119991, Russia

Funding Agency Grant Number
Government of the Russian Federation 14.641.31.0001
NSA - National Security Agency H98230-15-1-0255
Contest «Young Russian Mathematics»
Both authors are partially supported by Laboratory of Mirror Symmetry NRU HSE, RF Government grant, ag. No.14.641.31.0001. V.Lunts is partially supported by the NSA grant H98230-15-1-0255; V.Przyjalkowski is partially supported by Young Russian Mathematics award.


DOI: https://doi.org/10.1016/j.aim.2018.02.024


Bibliographic databases:

ArXiv: 1607.08880
Document Type: Article
Received: 30.08.2016
Accepted:16.02.2018
Language: English

Linking options:
  • http://mi.mathnet.ru/eng/admat13

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. V. Przyjalkowski, “Toric Landau–Ginzburg models”, Russian Math. Surveys, 73:6 (2018), 1033–1118  mathnet  crossref  crossref  adsnasa  isi  elib
  • Number of views:
    This page:30

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019